# SDR SWAA2019053033187

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 26,899 hours, 16,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN EMERGENCY EXIT SIGN FELL OFF.  REINSTALLED SIGN PER AMM.
